# SDR CA101206011

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,587 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Part time: 23,307 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL380, THE FLIGHT EXPERIENCED A GREEN HYD FAILURE.  THE QRH WAS FOLLOWED AND THE FLIGHT CONTINUED TO DESTINATION AND CARRIED OUT AN UNEVENTFUL LANDING.  THE CREW USED DIFFERENTIAL BRAKING TO EXIT TO TAXIWAY.   ERS DID RESPOND BUT AN EMERGENCY WAS NOT DECLARED.  GREEN SYS YAW DAMPER ACTUATOR REPLACED IAW MM 27-26-51.
